# SDR IXXA060163S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING TRAILING EDGE NR 4 SPOILER BAY THIRD RIB FROM FLAP HINGE FORWARD OB SIDE DOUBLER CRACKED AND MISSING FASTENERS. REMOVED DOUBLER. FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS IAW SC8 SRM 57-2-0, 57-5-0, AND 51-1-8.
